# SDR DALA2022063004546

- Difficulty date: June 8, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 85,325 hours, 39,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 ER/A 595693-14AD WAS ISSUED FOR DAMAGE AT FR35 BULKHEAD AND STR-30LH AREA. CORRECTIVE ACTION: COMPLIED WITH ERA. (2269667)
